RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 5, Pages 993–996 (Mi dan41035)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On dense subspaces of countable pseudocharacter and other generalizations of separability

G. P. Amirdzhanov

Lomonosov Moscow State University

Full text: PDF file (577 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 09.02.1977

Citation: G. P. Amirdzhanov, “On dense subspaces of countable pseudocharacter and other generalizations of separability”, Dokl. Akad. Nauk SSSR, 234:5 (1977), 993–996

Citation in format AMSBIB
\Bibitem{Ami77}
\by G.~P.~Amirdzhanov
\paper On dense subspaces of countable pseudocharacter and other generalizations of separability
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 5
\pages 993--996
\mathnet{http://mi.mathnet.ru/dan41035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0467648}
\zmath{https://zbmath.org/?q=an:0403.54019}


Linking options:
  • http://mi.mathnet.ru/eng/dan41035
  • http://mi.mathnet.ru/eng/dan/v234/i5/p993

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Structure and classification of topological spaces and cardinal invariants”, Russian Math. Surveys, 33:6 (1978), 33–96  mathnet  crossref  mathscinet  zmath
    2. A. V. Arkhangel'skii, “A theorem on cardinality”, Russian Math. Surveys, 34:4 (1979), 153–154  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:42
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020